Alert archive / Nebraska / Wind Advisories in 2008
Wind Advisory 15, NWS Cheyenne, WY
NWS Cheyenne, WY issued this wind advisory at May 1, 2008, 7:13 PM MDT for 7 counties in Nebraska. It was in force for 5 hr.
The area
The counties it named.
The facts
- Issued
- May 1, 2008, 7:13 PM MDT (01:13 UTC)
- Expired
- May 2, 2008, 12:14 AM MDT
- In force
- 5 hr
- Issued by
- NWS Cheyenne, WY
Counties Banner County, NE, Box Butte County, NE, Cheyenne County, NE, Dawes County, NE, Kimball County, NE, Morrill County, NE, Scotts Bluff County, NE
The radar
The Cheyenne radar (KCYS), 141 km from the middle of the area, began a volume at 01:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Denver, CO (KDNR), launched 00:00Z, 1.2 hours before the alert went out and 213 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1 J/kg
- Mixed-layer CIN
- -21 J/kg
- Mixed-layer LCL
- 890 m above ground
- 0-6 km bulk shear
- 6 kt
- 0-1 km storm-relative helicity
- -8 m²/s²
- 0-3 km storm-relative helicity
- 3 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS75 KCYS 020113 NPWCYS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHEYENNE WY 713 PM MDT THU MAY 1 2008 ...VERY STRONG NORTHWEST WINDS TO CONTINUE TO IMPACT THE NEBRASKA PANHANDLE TONIGHT THROUGH FRIDAY... .STRONG AND GUSTY NORTHWEST WINDS WILL BLOW ACROSS THE WESTERN NEBRASKA PANHANDLE TONIGHT AND THROUGH FRIDAY AFTERNOON ON THE BACK SIDE OF A SLOW MOVING AREA OF LOW PRESSURE. PRECIPITATION WILL ACCOMPANY THE WINDS OVER THE NORTHERN PORTION OF THE PANHANDLE LATE TONIGHT THROUGH FRIDAY... NEZ001>003-020600- /O.NEW.KCYS.WI.Y.0015.080502T0113Z-080502T0600Z/ SIOUX-DAWES-BOX BUTTE- INCLUDING THE CITIES OF...HARRISON...CHADRON...ALLIANCE 713 PM MDT THU MAY 1 2008 ...WIND ADVISORY IN EFFECT UNTIL MIDNIGHT MDT TONIGHT... THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT. NORTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS T0 AROUND 45 TO 50 MPH WILL CONTINUE THROUGH LATE THIS EVENING. STRONG WINDS WILL COMBINE WITH PRECIPITATION OVERNIGHT AND THROUGH FRIDAY AFTERNOON AND A SNOW AND BLOWING SNOW ADVISORY HAS ALSO BEEN ISSUED FOR THESE AREAS FROM MIDNIGHT TONIGHT THROUGH 600 PM MDT FRIDAY. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH ARE EXPECTED TO LAST LONGER THAN ONE HOUR...OR ANY GUSTS TO 45 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ NEZ019>021-054-055-020915- /O.NEW.KCYS.WI.Y.0015.080502T0113Z-080502T2100Z/ SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE- INCLUDING THE CITIES OF...SCOTTSBLUFF...GERING...HARRISBURG... BRIDGEPORT...BAYARD...KIMBALL...SIDNEY 713 PM MDT THU MAY 1 2008 ...WIND ADVISORY IN EFFECT UNTIL 3 PM MDT FRIDAY... THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 3 PM MDT FRIDAY. NORTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS T0 AROUND 45 TO 50 MPH WILL CONTINUE OVERNIGHT TONIGHT. WINDS WILL INCREASE SLIGHTLY FRIDAY TO 30 TO 40 MPH WITH GUSTS TO 55 MPH EXPECTED THROUGH FRIDAY AFTERNOON. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH ARE EXPECTED TO LAST LONGER THAN ONE HOUR...OR ANY GUSTS TO 45 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ CARPENTER
1 follow-up statement
000 WWUS75 KCYS 020614 NPWCYS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHEYENNE WY 1214 AM MDT FRI MAY 2 2008 ...VERY STRONG NORTHWEST WINDS WILL CONTINUE TO IMPACT THE NEBRASKA PANHANDLE AND SOUTHEAST WYOMING OVERNIGHT THROUGH FRIDAY... .STRONG AND GUSTY NORTHWEST WINDS WILL OCCUR THROUGH FRIDAY AFTERNOON ON THE BACK SIDE OF A SLOW MOVING AREA OF LOW PRESSURE. PRECIPITATION WILL ACCOMPANY THE WINDS OVER EAST CENTRAL WYOMING AND THE NORTHERN PORTION OF THE PANHANDLE... NEZ001>003-020715- /O.EXP.KCYS.WI.Y.0015.000000T0000Z-080502T0600Z/ SIOUX-DAWES-BOX BUTTE- INCLUDING THE CITIES OF...HARRISON...CHADRON...ALLIANCE 1214 AM MDT FRI MAY 2 2008 ...WIND ADVISORY HAS EXPIRED... THE WIND ADVISORY HAS EXPIRED...AND A SNOW AND BLOWING SNOW ADVISORY HAS TAKEN ITS PLACE AS PREVIOUSLY SCHEDULED FOR SIOUX...DAWES...AND BOX BUTTE COUNTIES IN NEBRASKA. WINDS WILL REMAIN STRONG...AND WILL IN FACT INCREASE. IN ADDITION...SNOW WILL SPREAD ACROSS THE ADVISORY AREA...THUS A SNOW AND BLOWING SNOW ADVISORY HAS BEEN ISSUED. ACCUMULATIONS WILL BE AT LEAST 4 TO 6 INCHES...BUT THE WINDS WILL BE THE MAIN CONCERN BECAUSE SIGNIFICANT BLOWING AND DRIFTING WILL OCCUR. A WINTER STORM WARNING MAY BE NEEDED FOR THIS AREA SHORTLY...SO STAY TUNED FOR THE LATEST UPDATES. $$ NEZ019>021-054-055-021600- /O.UPG.KCYS.WI.Y.0015.000000T0000Z-080502T2100Z/ /O.NEW.KCYS.HW.W.0031.080502T0614Z-080502T2100Z/ SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE- INCLUDING THE CITIES OF...SCOTTSBLUFF...GERING...HARRISBURG... BRIDGEPORT...BAYARD...KIMBALL...SIDNEY 1214 AM MDT FRI MAY 2 2008 ...HIGH WIND WARNING IN EFFECT UNTIL 3 PM MDT THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT UNTIL 3 PM MDT THIS AFTERNOON. THIS REPLACES THE WIND ADVISORY. NORTHWEST WINDS OF 30 TO 40 MPH WITH GUSTS T0 AROUND 60 MPH WILL DEVELOP OVERNIGHT TONIGHT. WINDS WILL PERSIST THROUGH FRIDAY AFTERNOON. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. FOR SPECIFIC ROAD AND TRAVEL CONDITIONS IN WYOMING AND NEBRASKA...PLEASE DIAL 5 1 1. $$ WYZ069-070-021600- /O.NEW.KCYS.HW.W.0031.080502T0614Z-080502T2100Z/ CHEYENNE FOOTHILLS-PINE BLUFFS- INCLUDING THE CITIES OF...CHEYENNE...PINE BLUFFS 1214 AM MDT FRI MAY 2 2008 ...HIGH WIND WARNING IN EFFECT UNTIL 3 PM MDT THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT UNTIL 3 PM MDT THIS AFTERNOON. STRONG WINDS HAVE DEVELOPED OVER WESTERN LARAMIE COUNTY...AND THESE WINDS WILL SPREAD EAST INTO THE REMAINDER OF THE COUNTY OVERNIGHT. EXPECT WINDS OF 30 TO 40 MPH WITH GUSTS TO AT LEAST 60 MPH BY SUNRISE. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. FOR SPECIFIC ROAD AND TRAVEL CONDITIONS IN WYOMING AND NEBRASKA...PLEASE DIAL 5 1 1. $$ SOWKO
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before this wind advisory went out at May 1, 2:40 PM MDT, 4 hours 33 minutes earlier.
Area forecast discussion, May 1, 2:40 PM MDT, 4 hours 33 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHEYENNE WY
240 PM MDT THU MAY 1 2008
.SHORT TERM...TONIGHT THRU SATURDAY...STRONG LATE SEASON WINTER-LIKE
STORM CONTINUING TO ORGANIZE OVER THE REGION THIS AFTERNOON. DRY
SLOTTING HAS CUT OFF MOST PCPN ACROSS THE PLAINS OF WY INTO THE NEB
PANHANDLE THIS AFTERNOON WITH ONLY PCPN REPORTED SO FAR BEING OVER
THE WESTERN CWA. THIS WILL CHANGE TONIGHT AS UPPER TROF EDGES OVER
THE HIGH PLAINS AND SFC/UPPER LOWS DEEPEN ACROSS NEBRASKA. THIS
TRACK CONTINUING TO FAVOR BULK OF PCPN OVER THE NRN CWA. EXPECT
WRAP AROUND PCPN TO BEGIN MOVING BACK OVER THE CWA LATER THIS
EVENING AND PROGRESS SOUTHEASTWARD OVERNIGHT. OVERALL PCPN AMOUNTS
NOT LOOKING TO BE QUITE AS GREAT AS EARLIER BUT STILL FEEL A GOOD
BET FOR 3-6 INCHES OF SNOWFALL OVER THE NORTHERN PARTS OF THE CWA AS
WELL AS OVER THE LAR RANGES. ACROSS THE PLAINS MARGINAL SFC
TEMPERATURES WILL LIKELY HINDER ACCUMULATIONS TO SOME DEGREE BUT
COMBINED WITH GUSTY WINDS AND LIKELY LOW VISIBILITIES WILL ISSUE
A SNOW AND BLOWING SNOW ADVY FOR THE EAST CENTRAL WY PLAINS.
DELAYED ONSET OF EFFECTIVE TIME AS WRAP AROUND PCPN LOOKS TO HOLD
OFF UNTIL LATER THIS EVENING. ON FRIDAY FAIRLY WIDESPREAD MAINLY
SNOW EXPECTED OVER MUCH OF THE CWA IN THE MORNING THAN IT SHOULD
BEGIN TAPERING OFF FROM THE WEST DURING THE AFTERNOON AS SFC/UPPER
LOWS SLIP EASTWARD. STRONG NWRLY WINDS WILL OCCUR ON BACK SIDE OF
SFC LOW WHICH WILL CONTINUE TO PRODUCE AREAS OF LOW VISIBILITIES
WHERE SNOWFALL IS HEAVIER. AGAIN...MARGINAL SFC TEMPS LIKELY
KEEPING ACCUMULATIONS TO GRASSY AREAS BUT DECENTLY COLD 700MB TEMPS
AROUND -8 TO -10 SHOULD KEEP PCPN PRIMARILY AS SNOW. THINGS
CLEARING OUT EARLY FRIDAY EVENING AS SYSTEM CONTINUES TO MOVE EAST
AND SFC HIGH SETTLES ACROSS THE CWA WITH DRY AND WARMER WEATHER ON
TAP FOR SATURDAY.
.LONG TERM...SATURDAY NIGHT THROUGH THURSDAY MAY 8TH...
SATURDAY NIGHT...ISOLATED EVENING THUNDERSTORMS ACROSS THE SNOWY
RANGE IN MOIST WEST FLOW ALOFT AND WITH TYPICAL DIURNAL
DESTABILIZATION.
SUNDAY MAY 4TH...EXPECT ISOLATED AFTERNOON THUNDERSTORMS DEVELOPING
ALONG THE LARAMIE RANGE IN LOW LEVEL CONVERGENCE AXIS AND ALONG
INSTABILITY AXIS. THUNDERSTORMS SPREADING EAST IN THE EVENING AND
DISSIPATING BY MIDNIGHT WITH LACK OF NOCTURNAL LIFTING MECHANISM.
AREAL COVERAGE OF THUNDERSTORMS MINIMIZED BY LOW/MID LEVEL RIDGE
AXIS ACROSS WYOMING. CHAMBER OF COMMERCE TYPE DAY WITH MAXIMA IN THE
50S AND 60S PER 1000-500 MB THICKNESSES NEAR 5610 METERS.
MONDAY MAY 5TH...NEXT LOW AMPLITUDE SHORTWAVE TROUGH MOVES TO WESTERN
WYOMING. LOW LEVEL CONVERGENCE AXIS DEVELOPS ALONG THE LARAMIE
RANGE...HOWEVER LOW/MID LEVEL MOISTURE LACKING. ISOLATED
AFTERNOON/EVENING THUNDERSTORMS FAR WEST AND FAR EAST WHICH BLENDS
WELL WITH OUR NEIGHBORING OFFICES. WARMER DAY WITH MAXIMUM
TEMPERATURES UPPER 50S TO MID 70S WITH 1000-500 MB THICKNESSES NEAR
5670 METERS.
TUESDAY MAY 6TH...PROGRESSIVE POSITIVE TILT SHORTWAVE TROUGH WORKS
ACROSS WYOMING. TIMING LOOKS UNFAVORABLE FOR SPARKING
AFTERNOON/EVENING THUNDERSTORMS. CANNOT RULE OUT ISOLATED LATE DAY
THUNDERSTORMS.
WEDNESDAY MAY 7TH...WARMER AND DRIER AS SHORTWAVE RIDGING ALOFT BUILDS
ACROSS WYOMING. MAXIMA IN THE 60S AND 70S PER 1000-500 MB
THICKNESSES NEAR 5640 METERS AND LESS CLOUD COVER THAN TUESDAY.
THURSDAY MAY 8TH...CONTINUED MILD AS SOUTHWEST FLOW ALOFT DEVELOPS
AHEAD OF NEXT TROUGH ALOFT ACROSS IDAHO AND WESTERN MONTANA. GFS
LOOKS OVERDONE ON QPF...AS IS ITS TENDENCY...BASED ON SYNOPTIC AND
MESOSCALE FEATURES. RUBIN
&&
.AVIATION...VFR/AREAS OF MVFR CONDITIONS WILL BECOME WIDESPREAD
MVFR/IFR CONDITIONS LATER THIS EVENING WITH LOW CIGS AND AREAS OF
LOW VSBYS IN SNOW. THIS WILL CONTINUE THROUGH THE DAY FRIDAY BEFORE
IMPROVING FROM WEST TO EAST FRIDAY AFTERNOON AND EVENING. GUSTY
WINDS WILL ALSO PERSIST THROUGH FRIDAY.
&&
.CYS WATCHES/WARNINGS/ADVISORIES...
WY...WINTER STORM WARNING UNTIL 6 AM FRIDAY FOR SNOWY/SIERRA MADRE
RANGES WYZ063.
SNOW/BLWG SNOW ADVY UNTIL NOON FRIDAY LAR RANGE WYZ064-066.
SNOW/BLWG SNOW ADVY MIDNIGHT TONIGHT TO NOON FRIDAY EAST CENTRAL
PLAINS WYZ059-060-067-068.
NE...SNOW/BLWG SNOW ADVY MIDNIGHT TONIGHT TO 6 PM FRIDAY FOR
NRN PANHANDLE NEZ001>003.
&&
SHORT TERM/AVIATION...EMANUEL
LONG TERM...RUBINHazardous weather outlook, May 1, 3:05 PM MDT, 4 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHEYENNE WY 305 PM MDT THU MAY 1 2008 NEZ019>021-054-055-WYZ061-062-065-069-070-021215- SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE-SOUTHWEST CARBON- NORTH CARBON-LARAMIE VALLEY-CHEYENNE FOOTHILLS-PINE BLUFFS- 305 PM MDT THU MAY 1 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA PANHANDLE AND SOUTHEAST WYOMING. .DAY ONE...THIS AFTERNOON AND TONIGHT GUSTY NORTHWEST WINDS WILL CONTINUE THROUGH TONIGHT WITH AREAS OF LIGHT SNOW INCREASING...MAINLY LATE TONIGHT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY WINDY CONDITIONS WILL CONTINUE FRIDAY WITH AREAS OF LIGHT SNOW PRODUCING LOW VISIBILITIES AT TIMES. .SPOTTER INFORMATION STATEMENT...SPOTTER ACTIVATION WILL NOT BE NEEDED THIS AFTERNOON AND TONIGHT. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE WYZ063-021215- SNOWY RANGE- 305 PM MDT THU MAY 1 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST WYOMING. .DAY ONE...THIS AFTERNOON AND TONIGHT A WINTER STORM WARNING IS IN EFFECT UNTIL 6 A.M. FRIDAY MORNING AS SNOW AND GUSTY WINDS WILL CONTINUE. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY SNOW WILL CONTINUE FRIDAY MORNING BEFORE TAPERING TAPERING OFF DURING THE AFTERNOON. .SPOTTER INFORMATION STATEMENT...SPOTTER ACTIVATION WILL NOT BE NEEDED THIS AFTERNOON AND TONIGHT. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE WYZ064-066-021215- NORTH LARAMIE RANGE-LARAMIE RANGE- 305 PM MDT THU MAY 1 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST WYOMING. .DAY ONE...THIS AFTERNOON AND TONIGHT A SNOW AND BLOWING SNOW ADVISORY IS IN EFFECT THROUGH TONIGHT. SNOW IS EXPECTED TO INCREASE ESPECIALLY LATER THIS EVENING WITH GUSTY WINDS PRODUCING AREAS OF BLOWING SNOW AND LOW VISIBILITIES. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THE SNOW AND BLOWING SNOW ADVISORY REMAINS IN EFFECT UNTIL NOON FRIDAY AS SNOW AND GUSTY WINDS ARE EXPECTED TO CONTINUE MAINLY FRIDAY MORNING. .SPOTTER INFORMATION STATEMENT...SPOTTER ACTIVATION WILL NOT BE NEEDED THIS AFTERNOON AND TONIGHT. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE WYZ059-060-067-068-021215- CONVERSE-NIOBRARA-PLATTE-GOSHEN- 305 PM MDT THU MAY 1 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST WYOMING. .DAY ONE...THIS AFTERNOON AND TONIGHT A SNOW AND BLOWING SNOW ADVISORY IS NOW IN EFFECT FROM MIDNIGHT THURSDAY NIGHT. SNOW IS EXPECTED TO SPREAD OVER THE AREA LATER TONIGHT WITH GUSTY WINDS PRODUCING AREAS OF BLOWING SNOW AND LOW VISIBILITIES. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THE SNOW AND BLOWING SNOW ADVISORY WILL BE IN EFFECT UNTIL NOON FRIDAY. SNOW WILL CONTINUE MAINLY FRIDAY MORNING BEFORE TAPERING OFF DURING THE AFTERNOON. STRONG AND GUSTY WINDS WILL STILL PRODUCE AREAS OF BLOWING SNOW AND LOW VISIBILITIES. .SPOTTER INFORMATION STATEMENT...SPOTTER ACTIVATION WILL NOT BE NEEDED THIS AFTERNOON AND TONIGHT. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE NEZ001>003-021215- SIOUX-DAWES-BOX BUTTE- 305 PM MDT THU MAY 1 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA PANHANDLE. .DAY ONE...THIS AFTERNOON AND TONIGHT A SNOW AND BLOWING SNOW ADVISORY IS NOW IN EFFECT FROM MIDNIGHT THURSDAY NIGHT. SNOW IS EXPECTED TO SPREAD OVER THE AREA LATER TONIGHT WITH GUSTY WINDS PRODUCING AREAS OF BLOWING SNOW AND LOW VISIBILITIES. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THE SNOW AND BLOWING SNOW ADVISORY WILL BE IN EFFECT UNTIL 6 PM FRIDAY. SNOW WILL CONTINUE FRIDAY BEFORE TAPERING OFF LATE IN THE AFTERNOON. STRONG AND GUSTY WINDS WILL STILL PRODUCE AREAS OF BLOWING SNOW AND LOW VISIBILITIES. .SPOTTER INFORMATION STATEMENT...SPOTTER ACTIVATION WILL NOT BE NEEDED THIS AFTERNOON AND TONIGHT. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE
In the hours before
Local storm report, May 1, 1:38 PM MDT, 5 hours 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
138 PM MDT THU MAY 01 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0100 PM SNOW 12 NNE TULLIS 41.40N 107.25W
05/01/2008 M4.5 INCH CARBON WY PARK/FOREST SRVC
0100 PM SNOW 9 ENE TULLIS 41.30N 107.15W
05/01/2008 M3.7 INCH CARBON WY PARK/FOREST SRVC
0100 PM SNOW 13 SSE TULLIS 41.05N 107.25W
05/01/2008 M5.2 INCH CARBON WY PARK/FOREST SRVC
0100 PM SNOW 3 SW HOG PARK RESERVOIR 41.00N 106.90W
05/01/2008 M3.9 INCH CARBON WY PARK/FOREST SRVC
0100 PM SNOW 11 NNW LITTLE MEDICINE 42.57N 106.08W
05/01/2008 M6.1 INCH CONVERSE WY PARK/FOREST SRVC
0100 PM SNOW 2 S WINDY PEAK 42.27N 105.57W
05/01/2008 M2.9 INCH ALBANY WY PARK/FOREST SRVC
&&
RUBINThe office that day
Everything else NWS Cheyenne, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 2, 12:14 AM MDT | High Wind Warning | CYS | Banner, Cheyenne, Kimball, Morrill, Scotts Bluff | 18 hr |
| May 2, 8:26 AM MDT | Blizzard Warning | CYS | Banner, Box Butte, Cheyenne, Dawes, Kimball, Morrill and 1 more | 10 hr |
Nearby
Wind Advisories in Nebraska, 2008Every wind advisory in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.